# SDR AALA20140111006

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 76,571 hours, 12,223 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED WEATHER RADAR FAILED DURING CRUISE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED RADAR RECEIVER TRANSMITTER.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
